# SDR FDEA201812123494

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 71,840 hours, 27,540 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 81020401
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE ARMED LIGHT FOR R1 DOOR INOP. REMOVED AND REPLACED R1 GIRT BAR PROX SWITCHES S10216 AND S10217. INSTALLED MPN 8102-0401FS SWITCHES. PER MM 25-66-11-2. SEE PREVIOUS UPDATE FOR WIRING TERMINATION OF NEW SWITCHES. REINSTALLED DOORWAY LINING PANELS REF MM1 25-21-06-4. ACCOMPLISHED ADJUSTMENT & TEST OF NEW SWITCHES. OPS CHECK NORMAL. REINSTALLED R1 DOOR SLIDE COVER REF MM 25-66-01-4. OK FOR SERVICE.
